# SDR RAIA970620

- Difficulty date: June 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 881
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Press Switch
- Part number: 1103P0645
- Condition: Failed
- Location: Lt Engine
- Part time: 141 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

SPI - FLT 7089 - LEFT FUEL LOW PRESSURE LIGHT ILLUMINATED ON TAKEOFF ROLL.  FERRIED AIRCRAFT TO STL.  MAINTENANCE REPLACED LEFT FUEL PRESSURE SWITCH.  (X)
